# SDR CALA0100824

- Difficulty date: August 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 58,096 hours, 36,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Sta 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 23R CORRODED IN AFT CARGO COMPARTMENT AT STA 1231. THE LONGERON WAS REPAIRED IAW SRM 53-02, FIGURE 18.
